# SDR AWXA960470

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2887 - REF MEL 33-19, EMERGENCY LIGHT ROW 12 INOP.  RESPLICED WIRE AT ROW 12.  OPS CHECK GOOD.  MEL CLEARED. (M)
